MathSciNet Relay Station
MathSciNet bibliographic data
MR1086581 (92a:55015) 55R65 (54B15 57M25 57N12 57N15 57N65)
Daverman, Robert J. Manifolds with finite first homology as codimension $2$ fibrators. Proc. Amer. Math. Soc. 113 (1991), no. 2, 471–477.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement